# SDR MASA200602095

- Difficulty date: August 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,267 hours, 3,288 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2753 PHX - STAB FAULT STATUS MESSAGE.  MX PERFORMED S-POST TEST AND FAULTS CLEARED.
